VOL. 1 · NO. 2 | 1997
Sze-Kai Tsui
Taiwanese J. Math. 1 (2), 111-126, (1997) DOI: 10.11650/twjm/1500405228 Open Access
KEYWORDS: Hibert $C^*$-modules, standard Hilbert $C^*$-modules, completely positive linear maps, GNS-Stinespring construction, weak containment, Haagerup tensor product, 46L99, 46L05, 46M99, 46C50
Ralph deLaubenfels
Taiwanese J. Math. 1 (2), 127-133, (1997) DOI: 10.11650/twjm/1500405229 Open Access
KEYWORDS: groups of operators, numerical range, $H^\infty$ functional calculi, 47A05, 47A12, 47D03, 47A60
B. G. Pachpatte
Taiwanese J. Math. 1 (2), 135-142, (1997) DOI: 10.11650/twjm/1500405230 Open Access
KEYWORDS: global existence, higher order differential equations, Leray-Schauder alternative, initial value problems, topological arguments, 34A12
Dinggong Yang
Taiwanese J. Math. 1 (2), 143-148, (1997) DOI: 10.11650/twjm/1500405231 Open Access
KEYWORDS: multivalently starlikeness, Subordination, 30C45
Tzy-Wei Hwang, Shin-Feng Hwang
Taiwanese J. Math. 1 (2), 149-157, (1997) DOI: 10.11650/twjm/1500405233 Open Access
KEYWORDS: Liapunov function, Comparison theorem, 34C15, 34E10
Dingguo Wang
Taiwanese J. Math. 1 (2), 159-170, (1997) DOI: 10.11650/twjm/1500405234 Open Access
KEYWORDS: $\Gamma_N$-ring, matrix $\Gamma$-ring, right operator ring, modular ideal, Brown-McCoy $\Gamma$-ring, 16Y99
Man-Chung Ng, Chi-Ping Mo, Yeong-Nan Yeh
Taiwanese J. Math. 1 (2), 171-180, (1997) DOI: 10.11650/twjm/1500405235 Open Access
KEYWORDS: convex games, exact games, Cores, scalar measure games, vector measure games, core expansion, core geometryb, 90D12, 90D13
Yi-Zhong Lin, Sui Sun Cheng
Taiwanese J. Math. 1 (2), 181-194, (1997) DOI: 10.11650/twjm/1500405236 Open Access
KEYWORDS: subexponential solution, partial difference equation, Delay, 39A10
Jann-Long Chern
Taiwanese J. Math. 1 (2), 195-207, (1997) DOI: 10.11650/twjm/1500405237 Open Access
KEYWORDS: Quasilinear Elliptic Equations, Singular solutions, ground state, 35J60, 35B05
Shyuh-yaur Tzeng, Hwai-chiuan Wang
Taiwanese J. Math. 1 (2), 209-215, (1997) DOI: 10.11650/twjm/1500405238 Open Access
KEYWORDS: semilinear elliptic equation, unbounded symmetric domain, 35J20, 35J25
Tomohiro Kawakami
Taiwanese J. Math. 1 (2), 217-299, (1997) DOI: 10.11650/twjm/1500405239 Open Access
KEYWORDS: group actions, Nash manifolds, vector bundles, definable, exponential, 14P15, 14P20, 57S15, 58A07
Back to Top